# SDR QXEA0002484

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 30,008 hours, 36,591 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Aft
- Component: Water Seperator, Garrtt
- Component part number: 18084932
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - THE SMOKE ALARM IN THE LAVATORY SOUNDED, IT RESET ITSELF AND NO FUMES OR SMOKE WERE NOTED.  UPON INSPECTION, FOUND APU OIL SEAL LEAKING, ALLOWING OIL CONTAMINATION VIA THE BLEED AIR SYSTEM.  PLACED APU ON DEFERRED MAINTENANCE LIST AND REPLACED AIR CONDITIONING WATER SEPARATOR SOCKS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
